A 30-year-old male asked:
Disclaimer

can you please explain how phenabarbital puts you to sleep when it was used for sleep.caused me shallow breathing and eyes rollin unable to wake?

1 doctor answer
Dr. Derrick Lonsdale
72 years experience Preventive Medicine
Phenobarbital: Is a strong sedative and is not the best med for sleep. You either took too much or had a paradoxical action from it. Do not use this for sleep.
Answered on Apr 2, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 30-year-old male asked:
Dr. Oscar Novick
57 years experience Pediatrics
Phenobarb overdose: He may have had an overdose of phenobarb which gave him his symptoms.
A 30-year-old male asked:
Dr. John Baker
13 years experience Neurology
Sz: It 'could' have been wrong but most eegs read abnormal are fairly indicative of their diagnosis. Also possible to grow out of some seizure types that ... Read More
A 30-year-old male asked:
Dr. Shariq Refai
12 years experience Psychiatry
Not necessarily: Barbiturates can cause respiratory depression. He could have just had too many barbiturates. It doesn't necessarily mean he had a seizure. Barbiturate ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month